# SDR REXA2012052900798

- Difficulty date: May 29, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 25,016 hours, 21,810 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM PUMP 3B LEAKING AND FOLLOWED WITH LOW CAUTION MESSAGE.  MANUALLY EXTENDED GEAR FOR LANDING.  EMERGENCY DECLARED.    ALL OPS CHECK GOOD.  REMOVED AND REPLACED HYDRAULIC SYSTEM NR 3B.  OP CHECK LEAK CHECKED GOOD IAW AMM 29-12-00.  OK FOR SERVICE.
